# SDR ABXA2019061706116

- Difficulty date: June 6, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 62,434 hours, 42,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 145T832012
- Condition: Corroded
- Location: Bs 859-871
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER (INTERNAL SURFACE) BEAR STRAP, RIGHT OVERWING EMERGENCY EXIT, STA 859.5 – 871.5, STR 16AR – 18R. THE BEAR STRAP WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
